Posted by: TCL | 2008/10/07

Mirena and 7 days bleeding - 3y 9m in

I am just concerned, I have had this for just under 4 years, and for a long time, I had minor spotting or not even any. I don' t really have a clue where I am on my cycle. I have been bleeding for 7 days now, on and off, which is not normal for me with the Mirena. Other than this, I don' t have any pain or other simptoms. Do I have to be concerned? Just as I think it has stopped, its starts again. Just to mention, I have lost weight, naturally, about 6kgs in 2 months. Could this have an effect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Spotting from time to time on the Mirena is quite common. It is not related to weight loss.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: TCL | 2008/10/08

It did happen yes for about 2 weeks. All in all I would say it took about 9 months to settle down. During this time, I had pregnancy like symptoms. But now, its a walk in the park. Except for bad skin, I don' t have any other problems.

Reply to TCL
Posted by: ? | 2008/10/07

I' m in the opposite boat...I' ve just had it put in, and been bleeding since - for one month and one week! Oh and add to that some period pains. Did this happen to you when you had yours put in?

Reply to ?

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.